# SDR AC2A072806

- Difficulty date: January 1, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,862 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 430044100101
- Part serial: A135
- Condition: Corroded
- Location: Tail Rotor
- Part time: 2,862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLANGE AREA.  DRIVE SHAFTS WERE NR 2 & 3 AND AREA OF CORROSION WAS NEAR WHERE OILCOOLER COWLING AND TAIL DRIVE SHAFT COWLING MEET. REPLACED DRIVE SHAFTS.
